THALASSEMIA N ME

Subtitle

Blog

NUMB PAIN AFTER BLOOD TRANSFUSION

Posted by Goh Chun Hui on July 8, 2010 at 11:35 AM



Once is a long time, I may encounter some pain like numb in my legs or arms. That usually took place a week or so after blood transfusion. It might sometimes build up in the you left arm and later switch to the right arm. It might be cause by the building up of iron in the body, due to regular blood transfusion. I am sure most Thalassemia patients will know what I am taking about. There's once it took hours for the numb pain to retrieve and usually will take an hour or less for the pain to retrieve.



Normally proper and regualr iron chelation will help to prevent the numb pain from happening. Sometimes it might be cause, if you having too much blood at the same time. Let's say having 3 units of large packed cell on the same day might build up the iron level in your body, before you have the time to have enough chelation getting rid of the iron build up. I think that the main reason causing it. That's it for now, I will see you later (:

 

Categories: None

Post a Comment

Oops!

Oops, you forgot something.

Oops!

The words you entered did not match the given text. Please try again.

Already a member? Sign In

0 Comments